# SDR 2002FA0000796

- Difficulty date: March 28, 2002
- Submitted: July 1, 2002
- Operation: General aviation
- Aircraft: N8130Z
- Make and model: Cessna 210-5
- Aircraft serial: 2050130
- Engine: Cont IO470S
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6381563
- Part serial: 4072
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE LOST POWER, AIRCRAFT LANDED OFF AIRPORT.  FOUND FUEL CONTAMINATION AND FUEL PUMP PRESSURE RELIEF VALVE STUCK.  AD841001, WAS SIGNED OFF BUT FUEL HEADER TNKS WERE CONTAMINATED AND NO DRAIN VALVES HAD BEEN INSTALLED.  CUSTOMER WAS NOTIFIED THAT PUMP HAD TRASH IN AND AROUND RELIEF VALVE AREA.  SAMPLES WERE TAKEN AND SENT TO CUSTOMER FOR IDENTIFICATION.  ENTIRE FUEL SYSTEM MUST BE CLEANED TO REMOVE ALL OF THIS MATERIAL OR IT WILL GET INTO THE PUMP AGAIN, VOIDING ANY WARRANTY ON FUEL PUMP, AND COULD POSSIBLY CAUSE ENGINE FAILURE.
